Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Took ipill. Having early periods and prolonged bleeding. What should I do?

User rating for this question
Very Good
Answered by
Practicing since : 1999
Answered : 2633 Questions
my wife consumed i pill 20days ago.. now she is facing side effects of i pill.. her menstural cycle has started very early(after 15 days). and it has not been finished yet. it has started 10days before and still bleeding is same as it was on 1st day. what should she do..??
Posted Sun, 2 Jun 2013 in Menstruation and Miscarriage
Answered by Dr. Richa Agarwal 52 minutes later

Thanks for writing to us.

Generally I-pill is well tolerated if taken at appropriate time and dose. But because you are having irregular and heavy bleeding, it needs to be treatment at the earliest.

There are bleeding arresting drugs like tranexamic acid which can be used under the guidance of a gynecologist. She can consider consulting a gynecologist nearby and take a prescription and also plan for ultrasonography test. In the interim, she also needs to take iron supplements to treat the complications of anemia.

Don't worry side effect subsides within 3months. Nevertheless she needs to seek the help of her gynecologist to arrest bleeding.

Hope I have answered your query. If you have further question, I will be happy to help.

Dr. Richa
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor